| Model Number |
1060657 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap,bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The manufacturer's investigation is ongoing.A follow up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap,bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The manufacturer's investigation is ongoing.A follow up report will be submitted when the manufacturer's investigation is complete.In the previous report, it was submitted for customer alleging an issue related to a bipap device's sound abatement foam threatening legal action.However, after further investigation it has been determined that this should be a not reportable event.Thus, this report is not reportable at this time.